# SDR 96UAL900065

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: S273N1016
- Condition: Worn
- Location: Nlg
- Component: Dowty
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

EICAS LANDING GEAR DISAGREE INDICATION.  LANDING GEAR DOORS AND LANDING GEAR LIGHTS ON SIMULTANEOUSLY.  CONDITION OCCURRED AFTER TAKEOFF WITH GEAR HANDLE UP.  VIBRATION ACCOMPANIED OCCURRENCE.  APPROXIMATELY 45 SECONDS LATER ABNORMALITIES CLEARED.  SUPPLEMENTAL DATA UPDATE:  NOSE LANDING GEAR DOOR ACTUATOR RETRACTION CYCLE WAS NOT OPERATING NORMALLY WHICH CAUSED THE EICAS MESSAGE.  REPLACED NOSE GEAR DOOR ACTUATOR.  REMOVED ACTUATOR WAS FOUND TO HAVE WORN SEALS.  ACTUATOR WAS OVERHAULED, TESTED AND RETURNED TO SERVICE.
